Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 1140628

Optimal Ellipsoid Approximations in Control Theory


Ivanković, Božidar; Sikirica, Nenad; Spudić, Robert
Optimal Ellipsoid Approximations in Control Theory // Proceedings of the Symmetry 2021 - The 3rd International Conference on Symmetry, 8–13 August 2021, MDPI: Basel, Switzerland / Cohen, Miriam (ur.).
Basel, Switzerland: MDPI Books, 2021. str. 9-9 doi:10.3390/Symmetry2021-10748 (predavanje, međunarodna recenzija, sažetak, znanstveni)


CROSBI ID: 1140628 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Optimal Ellipsoid Approximations in Control Theory

Autori
Ivanković, Božidar ; Sikirica, Nenad ; Spudić, Robert

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
Proceedings of the Symmetry 2021 - The 3rd International Conference on Symmetry, 8–13 August 2021, MDPI: Basel, Switzerland / Cohen, Miriam - Basel, Switzerland : MDPI Books, 2021, 9-9

Skup
The 3rd International Conference on Symmetry (Symmetry 2021)

Mjesto i datum
Online, 08.08.2021. - 13.08.2022

Vrsta sudjelovanja
Predavanje

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
control theory ; minmal volume ellipsoid ; symmetric matrix ; linear matrix inequalities

Sažetak
Minimum volume ellipsoids containing a given set arise often in control theory observed as a problem that solves differential equation with inputs and outputs. The problem is described by a linear differential inclusions. An ellipsoid is given by a symmetric, positive definite matrix. If a linear differential inclusion is given, then sufficient condition for the system stability is to find a positive definite symmetric matrix such that the quadratic function is decreasesing along every nonzero state trajectory. Specific linear differential inclusions are described, such as the linear time-invariant, Polytopic, norm-bound with additional output that affects the additional input in bounded measure or diagonal norm-bound bounds of input and output functions are given by components. In our work we interpreted stability conditions of above systems in terms of ellipsoid that is invariant to a solution of a differential inclusions.

Izvorni jezik
Engleski



POVEZANOST RADA


Profili:

Avatar Url Nenad Sikirica (autor)

Avatar Url Božidar Ivanković (autor)

Avatar Url Robert Spudić (autor)

Poveznice na cjeloviti tekst rada:

Pristup cjelovitom tekstu rada doi sciforum.net

Citiraj ovu publikaciju:

Ivanković, Božidar; Sikirica, Nenad; Spudić, Robert
Optimal Ellipsoid Approximations in Control Theory // Proceedings of the Symmetry 2021 - The 3rd International Conference on Symmetry, 8–13 August 2021, MDPI: Basel, Switzerland / Cohen, Miriam (ur.).
Basel, Switzerland: MDPI Books, 2021. str. 9-9 doi:10.3390/Symmetry2021-10748 (predavanje, međunarodna recenzija, sažetak, znanstveni)
Ivanković, B., Sikirica, N. & Spudić, R. (2021) Optimal Ellipsoid Approximations in Control Theory. U: Cohen, M. (ur.)Proceedings of the Symmetry 2021 - The 3rd International Conference on Symmetry, 8–13 August 2021, MDPI: Basel, Switzerland doi:10.3390/Symmetry2021-10748.
@article{article, author = {Ivankovi\'{c}, Bo\v{z}idar and Sikirica, Nenad and Spudi\'{c}, Robert}, editor = {Cohen, M.}, year = {2021}, pages = {9-9}, DOI = {10.3390/Symmetry2021-10748}, keywords = {control theory, minmal volume ellipsoid, symmetric matrix, linear matrix inequalities}, doi = {10.3390/Symmetry2021-10748}, title = {Optimal Ellipsoid Approximations in Control Theory}, keyword = {control theory, minmal volume ellipsoid, symmetric matrix, linear matrix inequalities}, publisher = {MDPI Books}, publisherplace = {online} }
@article{article, author = {Ivankovi\'{c}, Bo\v{z}idar and Sikirica, Nenad and Spudi\'{c}, Robert}, editor = {Cohen, M.}, year = {2021}, pages = {9-9}, DOI = {10.3390/Symmetry2021-10748}, keywords = {control theory, minmal volume ellipsoid, symmetric matrix, linear matrix inequalities}, doi = {10.3390/Symmetry2021-10748}, title = {Optimal Ellipsoid Approximations in Control Theory}, keyword = {control theory, minmal volume ellipsoid, symmetric matrix, linear matrix inequalities}, publisher = {MDPI Books}, publisherplace = {online} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font